Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 158780, 10 pages
http://dx.doi.org/10.1155/2014/158780
Research Article

Error Bounds and Finite Termination for Constrained Optimization Problems

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 6 February 2014; Accepted 3 April 2014; Published 30 April 2014

Academic Editor: Changzhi Wu

Copyright © 2014 Wenling Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Fukushima, Z.-Q. Luo, and J.-S. Pang, “A globally convergent sequential quadratic programming algorithm for mathematical programs with linear complementarity constraints,” Computational Optimization and Applications, vol. 10, no. 1, pp. 5–34, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. J. Wright, “Superlinear convergence of a stabilized SQP method to a degenerate solution,” Computational Optimization and Applications, vol. 11, no. 3, pp. 253–275, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. W. Hager, “Stabilized sequential quadratic programming,” Computational Optimization and Applications, vol. 12, no. 1–3, pp. 253–273, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. L. Herdman and K. Kang, “A structured reduced sequential quadratic programming and its application to a shape design problem,” Computational Optimization and Applications, vol. 11, no. 1, pp. 81–100, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. R. Dohrmann and R. D. Robinett, “Efficient sequential quadratic programming implementations for equality-constrained discrete-time optimal control,” Journal of Optimization Theory and Applications, vol. 95, no. 2, pp. 323–346, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. V. Burke and S.-P. Han, “A robust sequential quadratic programming method,” Mathematical Programming, vol. 43, no. 3, pp. 277–303, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Fletcher, S. Leyffer, D. Ralph, and S. Scholtes, “Local convergence of SQP methods for mathematical programs with equilibrium constraints,” SIAM Journal on Optimization, vol. 17, no. 1, pp. 259–286, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. S. Gowda and J.-S. Pang, “On the boundedness and stability of solutions to the affine variational inequality problem,” SIAM Journal on Control and Optimization, vol. 32, no. 2, pp. 421–441, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. C. Ferris and J. S. Pang, “Nondegenerate solutions and related concepts in affine variational inequalities,” SIAM Journal on Control and Optimization, vol. 34, no. 1, pp. 244–263, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. H. Wu, M. Florian, and P. Marcotte, “A general descent framework for the monotone variational inequality problem,” Mathematical Programming, vol. 61, no. 3, pp. 281–300, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Yamashita and M. Fukushima, “Equivalent unconstrained minimization and global error bounds for variational inequality problems,” SIAM Journal on Control and Optimization, vol. 35, no. 1, pp. 273–284, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Yamashita, K. Taji, and M. Fukushima, “Unconstrained optimization reformulations of variational inequality problems,” Journal of Optimization Theory and Applications, vol. 92, no. 3, pp. 439–456, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. H. Xiu and J. Z. Zhang, “Global projection-type error bounds for general variational inequalities,” Journal of Optimization Theory and Applications, vol. 112, no. 1, pp. 213–228, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Zhang and N. Xiu, “Global s-type error bound for the extended linear complementarity problem and applications,” Mathematical Programming, vol. 88, no. 2, pp. 391–410, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. Auchmuty, “Variational principles for variational inequalities,” Numerical Functional Analysis and Optimization, vol. 10, no. 9-10, pp. 863–874, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Fukushima, “Equivalent differentiable optimization problems and descent methods for asymmetric variational inequality problems,” Mathematical Programming, vol. 53, no. 1, pp. 99–110, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. H. Lin and M. Fukushima, “Hybrid approach with active set identification for mathematical programs with complementarity constraints,” Journal of Optimization Theory and Applications, vol. 128, no. 1, pp. 1–28, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H.-D. Qi and X.-Q. Yang, “Armijo Newton method for convex best interpolation,” Optimization Methods & Software, vol. 21, no. 2, pp. 179–200, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Kojima and L. Tunçel, “On the finite convergence of successive SDP relaxation methods,” European Journal of Operational Research, vol. 143, no. 2, pp. 325–341, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. V. Burke and M. C. Ferris, “Weak sharp minima in mathematical programming,” SIAM Journal on Control and Optimization, vol. 31, no. 5, pp. 1340–1359, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. Marcotte and D. Zhu, “Weak sharp solutions of variational inequalities,” SIAM Journal on Optimization, vol. 9, no. 1, pp. 179–189, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  22. C. Wang, Q. Liu, and X. Yang, “Convergence properties of nonmonotone spectral projected gradient methods,” Journal of Computational and Applied Mathematics, vol. 182, no. 1, pp. 51–66, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. N. H. Xiu and J. Z. Zhang, “Local convergence analysis of projection-type algorithms: unified approach,” Journal of Optimization Theory and Applications, vol. 115, no. 1, pp. 211–230, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. V. Solodov and P. Tseng, “Some methods based on the D-gap function for solving monotone variational inequalities,” Computational Optimization and Applications, vol. 17, no. 2-3, pp. 255–277, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. Zhou and C. Wang, “A note on finite termination of iterative algorithms in mathematical programming,” Operations Research Letters, vol. 36, no. 6, pp. 715–717, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. P. H. Calamai and J. J. Moré, “Projected gradient methods for linearly constrained problems,” Mathematical Programming, vol. 39, no. 1, pp. 93–116, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet